# SDR DHL2002807562

- Difficulty date: April 15, 2002
- Submitted: May 8, 2002
- Operation: Air carrier
- Aircraft: N807DH
- Make and model: Doug DC-8-73F
- Aircraft serial: 45990
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Fitting
- Part number: 37558201
- Part serial: NSN
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CARGO COMPT. FITTING CRACKED 2 IN AT STA 420.000L-10-R.REMOVED DAMAGED FITTING PER SRM 51-1-20D.CLEANED TREATED AND PRIMED PER SRM 51-1-8B.FABRICATED NEW FITTING (7075.T651)PER ATM P0111359, DWNG 3755820,SEMAM 2D02300.CLEANED TREATED AND PRIMED PER SRM 51-1-8B.INSTALLED NEW FITTING PER SRM 51-1-20D PG 9.
